# SDR CA040310009

- Difficulty date: March 10, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 12,118 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Powerpack
- Part number: WTC345
- Part serial: WTC966
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHEN THE PILOT SELECTED GEAR UP, ONE OF THE GEARS WAS NOT RETRACTING AND THE TRANSITION LIGHT REMAINED ILLUMINATED.  AFTER SEVERAL ATTEMPTS THE GEAR RETRACTED AND EVERYTHING WAS NORMAL. THE POWER PACK WAS REPLACED.
